Self-consistent solutions to the intersubband rate equations in quantum cascade lasers: Analysis of a GaAs/AlxGa1-xAs device

Donovan, K., Harrison, P. and Kelsall, R.W. (2001) Self-consistent solutions to the intersubband rate equations in quantum cascade lasers: Analysis of a GaAs/AlxGa1-xAs device. Journal of Applied Physics, 89 (6). pp. 3084-3090. ISSN 1089-7550

Abstract

Metadata

Authors/Creators:
  • Donovan, K.
  • Harrison, P.
  • Kelsall, R.W.
Copyright, Publisher and Additional Information: Copyright © 2001 American Institute of Physics. Reproduced in accordance with the publisher's self-archiving policy. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Microwaves and Photonics (Leeds)
Depositing User: Repository Officer
Date Deposited: 01 Nov 2006
Last Modified: 16 Sep 2016 22:05
Published Version: http://dx.doi.org/10.1063/1.1341216
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: 10.1063/1.1341216

Download

Filename: harrisonp15_donovan01p3084JAP-rate-equations-qcl.pdf

Share / Export

Statistics